Bubbles and cycles in the Solow-Swan model

Author(s)
Gerhard Sorger
Organisation(s)
Department of Economics
Journal
Journal of Economics / Zeitschrift für Nationalökonomie
Volume
127
Pages
193-221
ISSN
0931-8658
DOI
https://doi.org/10.1007/s00712-018-0638-9
Publication date
2019
Publication status
Published
Peer reviewed
Yes
Austrian Fields of Science 2012
502018 Macroeconomics
Portal url
https://ucris.univie.ac.at/portal/en/publications/bubbles-and-cycles-in-the-solowswan-model(c8e7892f-a51a-4ed6-9489-cc1102777917).html